# SDR CALA2014091292116

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UPPER STRAP IS CORRODED & NUTPLATES AT BS 1197 & 110, RBL 42 - 44.  R & R J CHORD AT STATION 1197 & 110, RBL 42 - 44 IAW SRM 51-40-02.
